# SDR 2010FA0000905

- Difficulty date: July 31, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SPUY) LT WING - UPPER PANEL EXTERNAL SKIN CORRODED AT STA XRS 204.000 S-14.
